# SDR AJC2005F00005

- Difficulty date: March 26, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N102SF
- Make and model: Beech L-23D
- Aircraft serial: RLH62
- Aircraft time: 799 hours, 641 cycles
- Engine: Lyc GO480*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M13701
- Part serial: 3324A169
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

AIRCRAFT`S LT MAIN TIRE FAILED DURING ITS TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AT APPROX 40 KNOTS WITHOUT INCIDENT.  ADDITIONAL DAMAGE WAS DONE TO THE NOSE WHEEL AND RT MAIN TIRE DURING REMOVAL OF THE AC FRO THE RUNWAY BY THE AIRPORT AUTHORITY.  MAINT WAS DISPATCHED TOT THE AIRCRAFT.  EVALUATED THE DAMAGE AND REMOVED AND REPLACED THE NOSE WHEEL AND BOTH LT AND RT MAIN WHEEL ASSY AND THE LT MAIN AUX BRAKE LINE.  AS A PRECAUTIONARY MEASURE A FERRY PERMIT WAS REQUESTED AND GRANTED.  INSPECTED THE AC AND DEEMED IT SAFE FOR THE FERRY FLIGHT.  AC WAS FERRIED, GEAR DOWN.  AIRCRAFT WAS RETURNED TO SERVICE.  (EA25200507343) (K)
